# SDR 97ZZZX3030

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GA Telesis Landing Gear Services, LLC, repair station VQ4R605M
- Make and model: Boeing 707320C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Link
- Part number: 6552361
- Condition: Cracked
- Location: Actuator Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 707 SUPPORT LINK WAS RECEIVED FOR OVERHAUL WITH 2 CRACKS AT THE HANGER ATTA CH REGION.  THE CRACKS WERE FOUND DURING PENETRANT INSPECTION AFTER THE REMOVAL OF THE BUSHINGS AND PAINT.  NORTHOP GRUMMAN W/O: 314847.
